| Model Number |
1218-36-656 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Fall (1848); Joint Dislocation (2374)
| Date of Event |
02/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision of acetabular components and femoral heads for continuous bilateral chronic dislocation right hip.Most recent dislocation believed to be associated with a fall.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this complaint was not received for examination.The photo investigation identified a dislocation event, confirming the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.